# SDR IFJA2014110400001

- Difficulty date: November 2, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N508CF
- Make and model: Agusta A109E
- Aircraft serial: 11103
- Aircraft time: 3,801 hours, 14,107 cycles
- Engine: Pwc PW206C
- Engine time: 4,354 hours, 13,094 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Condition: Contaminated
- Location: Main Gear Box
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING NORMAL CRUISE FLIGHT,  THE PILOT RECEIVED A MAIN GEAR BOX CHIP LIGHT,  PROCEEDED TO THE NEAREST AIRPORT WITH OUT INCIDENT.  AFTER LANDING, THE MECH FOUND A FOUND A SMALL PIECE OF METAL ON THE CHIP DETECTOR, REMOVED THE PIECE OF METAL AND REINSTALLED THE CHIP DETECTOR AND RAN THE ACFT, AND NO CHIP LIGHT. ALL WORK WAS PERFORMED IAW MM.  THE AIRCRAFT WAS THAN RETURNED TO SERVICE.
